# SDR AALA202501096616

- Difficulty date: January 4, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 66,321 hours, 28,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1048462073NG08
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEATS 22ABC AND SEATS 25ABC EMERGENCY AISLE LIGHT HOUSING NEEDS TO BE REPLACED AT THE BOTTOM OF ARMREST.   REMOVED AND REPLACED ROW 22ABC AND 25ABC EMERGENCY LIGHT HOUSINGS. PER CMM 25-23-67.
